Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 15, NWS Fort Worth, TX

March 19, 2012Eastland County, Erath County, Palo Pinto County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 19, 2012, 2:11 PM CDT for Eastland County, Erath County, Palo Pinto County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2012, 2:11 PM CDT (19:11 UTC)
Expired
Mar 19, 2012, 3:05 PM CDT
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Eastland County, TX, Erath County, TX, Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 73 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 2:25 PM CDTHAIL 1Thurber, TXSPOTTER REPORTS QUARTERS IN THURBER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1782 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
447 m²/s²
Significant tornado parameter
3.3
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS54 KFWD 191911
SVRFWD
TXC133-143-363-192015-
/O.NEW.KFWD.SV.W.0015.120319T1911Z-120319T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 315 PM CDT

* AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
  SOUTH OF RANGER...MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUCKABAY AROUND 235 PM...
  GORDON AROUND 240 PM...
  MORGAN MILL AROUND 250 PM...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 345 AND 383.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
      3281 9806 3251 9807 3234 9800 3226 9856
      3221 9866 3242 9877
TIME...MOT...LOC 1911Z 237DEG 31KT 3237 9862

$$


82/JLD
3 follow-up statements
692 
WWUS54 KFWD 191923
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
223 PM CDT MON MAR 19 2012

TXC133-143-363-192015-
/O.CON.KFWD.SV.W.0015.000000T0000Z-120319T2015Z/
EASTLAND TX-ERATH TX-PALO PINTO TX-
223 PM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN PALO PINTO...NORTHERN ERATH AND EASTERN EASTLAND
COUNTIES...

AT 222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF STRAWN...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STRAWN AROUND 225PM CDT... 
  GORDON AND MORGAN MILL AROUND 230 PM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 345 AND 383.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
      3281 9806 3251 9807 3234 9800 3226 9856
      3221 9866 3242 9877
TIME...MOT...LOC 1922Z 223DEG 44KT 3250 9849

$$
933 
WWUS54 KFWD 191940
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 PM CDT MON MAR 19 2012

TXC133-143-363-192015-
/O.CON.KFWD.SV.W.0015.000000T0000Z-120319T2015Z/
EASTLAND TX-ERATH TX-PALO PINTO TX-
240 PM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN PALO PINTO...NORTHERN ERATH AND EASTERN EASTLAND
COUNTIES...

AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF MINGUS...MOVING NORTHEAST AT 60 MPH.

THIS SEVERE THUNDERSTORM PRODUCED QUARTER SIZE HAIL AS IT MOVED OVER 
THURBER AT 225 PM CDT. IT IS EXPECTED TO MOVE ACROSS THE TOWN OF 
PALO PINTO AROUND 245 PM CDT...THEN INTO THE GRAFORD AREA AROUND 255 
PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
      3281 9806 3251 9807 3234 9800 3226 9856
      3221 9866 3242 9877
TIME...MOT...LOC 1937Z 215DEG 53KT 3271 9837

$$
737 
WWUS54 KFWD 192005
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT MON MAR 19 2012

TXC133-143-363-192014-
/O.CAN.KFWD.SV.W.0015.000000T0000Z-120319T2015Z/
EASTLAND TX-ERATH TX-PALO PINTO TX-
305 PM CDT MON MAR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PALO 
PINTO...NORTHERN ERATH AND EASTERN EASTLAND COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING 
FOR NORTH CENTRAL TEXAS.

LAT...LON 3252 9869 3252 9858 3265 9858 3266 9857
      3281 9806 3251 9807 3234 9800 3226 9856
      3221 9866 3242 9877
TIME...MOT...LOC 2004Z 215DEG 53KT 3303 9809

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 12:21 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Mar 19, 12:21 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT MON MAR 19 2012

.AVIATION...
ACTIVE WEATHER EXPECTED FOR THIS FORECAST PERIOD. LINE OF
THUNDERSTORMS...AND ASSOCIATED OUTFLOW BOUNDARY...FROM NEAR BOWIE
TO COMANCHE...WILL CONTINUE TO DRIFT EASTWARD THROUGH THE
AFTERNOON HOURS. SIMPLE EXTRAPOLATION WILL PUT THIS LINE NEAR THE
METROPLEX AIRPORTS BETWEEN 21-22Z. COOLER AIR BEHIND THE BOUNDARY
ALREADY IN PLACE...AS GRAHAM HAS ALREADY FALLEN TO 55 DEGREES
BEHIND THE BOUNDARY. EXPECT TO SEE MVFR CEILINGS THROUGH 21Z FOR
MOST SITES...BEFORE WE GET THE LINE OF THUNDERSTORMS MOVING
THROUGH THE AIRPORTS. AFTER THE INITIAL LINE OF STORMS...EXPECT A
BRIEF LULL IN THE ACTION...UNTIL 04-06Z...WHEN THE NEXT LINE OF
SHOWERS AND STORMS MOVE THROUGH. KEEPING A 3 TO 4 HOUR PERIOD
POTENTIAL FOR LOCALIZED HEAVY RAINFALL DURING THE OVERNIGHT AND
EARLY MORNING HOURS.

14

&&

.UPDATE...
INITIAL LINE OF CONVECTIVE ACTIVITY CONTINUES TO SLOWLY MOVE EAST
THIS MORNING AND IS MOVING INTO THE WESTERN COUNTIES NOW. RADAR
DATA INDICATES AN OUTFLOW BOUNDARY HAS COME OFF OF THIS CONVECTION
AND IS MOVING EASTWARD.  IT WILL BE INTERESTING TO SEE HOW
ADDITIONAL CONVECTIVE ACTIVITY EVOLVES AS THIS BOUNDARY MOVES INTO
A MOIST UNSTABLE ENVIRONMENT. WATER VAPOR IMAGERY SHOWS A DECENT
VORT MAX ROTATING AROUND THE BASE OF THE LARGE UPPER TROF WHICH
SHOULD HELP INCREASE LARGE SCALE FORCING INTO THE EARLY AFTERNOON.
12Z FORT WORTH SOUNDING IS MODERATELY UNSTABLE AND WEAKLY CAPPED.
WITH TEMPERATURES WARMING INTO THE MID/UPPER 70 BY AFTERNOON WITH
SUBSTANTIAL BREAKS IN THE CLOUDS...SURFACE BASED INSTABILITY
SHOULD INCREASE TO AROUND 3000J/KG. STEEP MID LEVEL LAPSE RATES
WILL PROVIDE AN ENVIRONMENT CONDUCIVE TO SEVERE THUNDERSTORMS
THROUGH AFTERNOON. HIGH RESOLUTION GUIDANCE SUGGEST THAT LOW LEVEL
WIND FIELDS WILL REMAIN SUFFICIENTLY BACKED INTO THIS EVENING
CREATING A FAVORABLE PROFILE FOR AT LEAST SOME TORNADOES. THE
GREATER THREAT WILL LIKELY BE FOR LARGE HAIL AND DAMAGING WINDS.
CURRENT POP FORECAST WAS ADJUSTED BASED ON RADAR TRENDS BUT
OVERALL CHANCES WILL REMAIN NEAR 100 PERCENT THROUGH TONIGHT.

LOW LEVEL WINDS CONTINUE TO CRANK THIS MORNING WITH 55KT LLJ
OVERHEAD AND AMPLE SUN TO MIX SOME OF THIS DOWN. WILL GO AHEAD AND
ISSUE A WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH THIS EVENING.
WINDS MAY DIMINISH BEHIND OUTFLOW ACROSS THE WESTERN COUNTIES BUT
IF THIS FEATURE STALLS...WINDS WILL CONTINUE TO BE ABOVE CRITERIA.

IT STILL APPEARS THAT VERY HEAVY RAINFALL WILL OCCUR OVER A GOOD
PORTION OF NORTH TEXAS. CURRENT FLASH FLOOD WATCH IS IN GOOD SHAPE
SO WILL MAKE NO CHANGES THERE. RAINFALL AMOUNTS OF 2 TO 5 INCHES
WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES POSSIBLE.

DUNN

&&

.PREV DISCUSSION... /ISSUED 411 AM CDT MON MAR 19 2012/
A COMPLICATED FORECAST TO SAY THE LEAST WITH SEVERE WEATHER AND
FLASH FLOODING POSSIBLE OVER THE REGION FOR THE FIRST HALF OF THE
WEEK. A DEEP WESTERN U.S UPPER TROUGH CENTERED ROUGHLY OVER EASTERN
ARIZONA...WILL CONTINUE TO DEEPEN THROUGH TUESDAY WHILE IT
TRANSLATES SLOWLY EASTWARD. THE CENTER OF THE UPPER LOW IS NOW
PROGGED TO REACH THE WESTERN OR SOUTHWESTERN PORTIONS OF NORTH
TEXAS BY WEDNESDAY AFTERNOON AND THEN LIFT NORTH OR NORTHWEST OF
THE REGION ON THURSDAY. THIS TRACK IS CONSIDERABLY FARTHER SOUTH
THAN PREVIOUS RUNS OF ALL MODELS AND THIS WILL HAVE DIRECT IMPACT
ON PRECIPITATION TIMING AND RAINFALL AMOUNTS.

FOR TODAY...WE EXPECT A SQUALL LINE OF STRONG TO SEVERE
STORMS...CURRENTLY ACROSS WEST TEXAS...TO REACH THE WESTERN ZONES
OF NORTH TEXAS AROUND SUNRISE. THE LINE SHOULD CONTINUE TO
PROPAGATE EASTWARD ACROSS NORTH TEXAS THROUGH THE DAY AND INTO THE
EVENING HOURS. THE LINE SHOULD SLOW DOWN OR STALL ACROSS THE CENTRAL
OR EASTERN HALF OF NORTH TEXAS DURING THE LATE AFTERNOON OR
EVENING HOURS DEPENDING ON THE STRENGTH OF THE COLD POOL BEHIND
THE DAYTIME CONVECTION. THE ATMOSPHERE IS RIPE FOR SEVERE WEATHER
TODAY WITH MODERATE INSTABILITY...LOW LEVEL SHEAR AND AMPLE DEEP
LAYER MOISTURE. THE MOST LIKELY SEVERE WEATHER HAZARDS TODAY WILL
BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. SOME DISCRETE
SUPERCELLS AHEAD OF THE MAIN SQUALL LINE ARE ALSO POSSIBLE WITH
POTENTIAL FOR A FEW TORNADOES. THE FORECAST FOR TONIGHT WILL BE
DEPENDENT ON THE PROPAGATION OF THE SQUALL LINE TODAY AND THE
LOCATION OF AN EASTWARD MOVING COLD FRONT. THE MOST LIKELY
SCENARIO FOR TONIGHT IS THAT THE COLD FRONT WILL REACH NEAR THE
INTERSTATE 35 CORRIDOR AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF IT. SINCE THERE IS MUCH UNCERTAINTY ON WHERE
THE FRONT WILL ACTUALLY END UP...WE WILL OPT TO KEEP CHANCE POPS
IN THE WEST TONIGHT AND MUCH HIGHER POPS IN THE EAST. IT APPEARS
THAT TRAINING OF STORMS TODAY AND TONIGHT WILL PRODUCE PERIODS OF
HEAVY RAINFALL AND A GOOD CHANCE OF FLASH FLOODING.

RAINFALL CHANCES WILL CONTINUE ON TUESDAY AS THE UPPER LOW MOVES
ACROSS FAR WEST TEXAS. THE BEST RAIN CHANCES WILL BE ACROSS THE
EASTERN SECTIONS OF NORTH TEXAS WHERE THE COLD FRONT IS EXPECTED
TO BE. THE FRONT IS PROGGED TO MOVE THROUGH ALL OF NORTH TEXAS
TUESDAY EVENING. HOWEVER...LARGE SCALE LIFT WILL REMAIN IN PLACE
AND SOME ELEVATED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE.
FOR NOW...WE WILL LEAVE THE FLASH FLOOD WATCH IN EFFECT FROM TODAY
THROUGH TUESDAY EVENING FOR THE EASTERN TWO THIRDS OF NORTH TEXAS...
ALTHOUGH THE BEST POTENTIAL FOR HEAVY RAINFALL WILL BE THIS
AFTERNOON THROUGH TUESDAY MORNING. TOTAL RAINFALL AMOUNTS FROM
THIS EVENT WILL AVERAGE 1 TO 3 INCHES ACROSS THE WESTERN HALF OF
THE REGION AND 3 TO 6 INCHES ACROSS THE EAST. WE WILL KEEP SOME LOW
POPS IN THE FORECAST WEDNESDAY AS THE UPPER LOW MEANDERS NORTHWARD
ACROSS TEXAS. PRECIPITATION SHOULD END ACROSS THE REGION WEDNESDAY
NIGHT...BUT SOME WRAP AROUND CLOUDS ARE LIKELY. THE SUN WILL
RETURN TO THE REGION THURSDAY AS THE UPPER LOW LIFTS TO THE
CENTRAL PLAINS AND A RIDGE OF HIGH PRESSURE BUILDS IN FROM THE
WEST. THE REMAINDER OF THE WEEK THROUGH THE WEEKEND SHOULD BE
RAIN-FREE AND MILD WITH HIGHS IN THE 70S AND LOWS IN THE 40S AND
50S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  57  70  51  62 /  90 100  70  30  30
WACO, TX              80  55  68  50  64 /  80 100  80  40  20
PARIS, TX             77  57  64  52  66 /  90 100 100  40  30
DENTON, TX            80  56  69  49  63 / 100  90  70  30  30
MCKINNEY, TX          79  52  66  48  64 / 100 100  70  30  30
DALLAS, TX            80  54  67  52  63 /  90 100  70  30  30
TERRELL, TX           79  54  66  50  65 /  80 100  80  40  30
CORSICANA, TX         80  54  68  51  65 /  70 100  80  40  20
TEMPLE, TX            79  55  68  48  66 /  70 100  70  40  20
MINERAL WELLS, TX     77  51  69  48  60 /  90  80  50  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ092>095-103>107-
118>123-133>135-144>148-156>162-174-175.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

14/91
Hazardous weather outlook, Mar 19, 5:11 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
511 AM CDT MON MAR 19 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201015-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
511 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY ALL
OF NORTH TEXAS TODAY AND TONIGHT. NUMEROUS THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS NORTH TEXAS TODAY AND TONIGHT. SOME
STORMS COULD BECOME SEVERE WITH DAMAGING DOWNBURST WINDS AND LARGE
HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. ALONG WITH THE SEVERE
WEATHER THREAT...THERE WILL BE A POTENTIAL FOR HEAVY RAIN AND
FLASH FLOODING...ESPECIALLY THIS AFTERNOON AND TONIGHT. THEREFORE...
A FLASH FLOOD WATCH IS EFFECT ACROSS THE EASTERN TWO THIRDS OF
NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY CONTAIN HEAVY
RAINFALL...ESPECIALLY ACROSS THE EASTERN TWO THIRDS OF NORTH
TEXAS. THEREFORE...A FLASH FLOOD WATCH WILL REMAIN IN EFFECT
TUESDAY AND TUESDAY EVENING.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY WEST OF THE INTERSTATE 35 CORRIDOR
LATE THIS MORNING THROUGH THIS AFTERNOON AND ALONG AND EAST OF THE
INTERSTATE 35 CORRIDOR THIS AFTERNOON AND THIS EVENING.

In the hours before

Special weather statement, Mar 19, 1:19 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT MON MAR 19 2012

TXZ100-191845-
YOUNG TX-
119 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  YOUNG COUNTY

AT 120 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF GRAHAM...MOVING NORTHEAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM AND OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3339 9879 3341 9842 3304 9842 3300 9863
      3307 9889
TIME...MOT...LOC 1820Z 206DEG 39KT 3319 9866

82/JLD
Special weather statement, Mar 19, 1:46 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT MON MAR 19 2012

TXZ129-141-191915-
EASTLAND TX-COMANCHE TX-
146 PM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COMANCHE COUNTY
  CENTRAL EASTLAND COUNTY

AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES SOUTH OF CISCO...MOVING NORTHEAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GORMAN.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3244 9865 3227 9854 3226 9855 3222 9852
      3215 9848 3194 9884 3208 9893 3232 9903
TIME...MOT...LOC 1846Z 244DEG 31KT 3213 9886

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 11:12 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more8 hr
Mar 19, 1:19 PM CDTSpecial Weather StatementFWDYoung26 min
Mar 19, 1:46 PM CDTSpecial Weather StatementFWDEastland29 min
Mar 19, 2:45 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker45 min
Mar 19, 3:10 PM CDTSevere Thunderstorm WarningFWDJack, Wise35 min
Mar 19, 3:43 PM CDTSpecial Weather StatementFWDParker32 min
Mar 19, 3:43 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise47 min
Mar 19, 3:51 PM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
Mar 19, 4:07 PM CDTSpecial Weather StatementFWDParker23 min
Mar 19, 4:29 PM CDTSpecial Weather StatementFWDHood, Parker31 min
Mar 19, 4:31 PM CDTSpecial Weather StatementFWDCooke, Wise29 min
Mar 19, 4:45 PM CDTAreal Flood AdvisoryFWDWise2 hr
Mar 19, 4:59 PM CDTSpecial Weather StatementFWDCooke31 min
Mar 19, 5:05 PM CDTSpecial Weather StatementFWDParker25 min
Mar 19, 5:32 PM CDTSpecial Weather StatementFWDParker28 min
Mar 19, 5:34 PM CDTSpecial Weather StatementFWDCooke26 min
Mar 19, 6:16 PM CDTSpecial Weather StatementFWDDenton, Tarrant59 min
Mar 19, 6:41 PM CDTSpecial Weather StatementFWDCollin, Fannin, Grayson34 min
Mar 19, 6:41 PM CDTSevere Thunderstorm WarningFWDLampasas49 min
Mar 19, 6:55 PM CDTSpecial Weather StatementFWDAnderson35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.